# SDR SWAA2022012884167

- Difficulty date: July 17, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE R/H SIDE SHIELD (Z ANGLE) STA 767 TO STA 792 RBL 22 HAS CORROSION / BLENDED OUT CORROSION AT AFT CARGO COMPARTMENT FLOOR STRUCTURE R/H SIDE SHIELD STA 767 TO 792 RBL 22 IAW B737-700 SRM 51-10-02-0G-0 MAT LOSS WAS 0.008' ORIGINAL THICKNESS 0.050' THE MATERIAL REMAINING 0.042' THE AREA FOUND TO BE OUT OF LIMITS '10%' - 0.005' IAW B737-700 SRM 53-00-53-1A-2 LOCATED AND DRILLED AND INSTALLED NEW SHIELD IAW DWG 146A0081 REV B ATAG WN2836
